PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 77 | 1 | 133-139
Tytuł artykułu

Strong asymptotic stability for n-dimensional thermoelasticity systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We use a new approach to prove the strong asymptotic stability for n-dimensional thermoelasticity systems. Unlike the earlier works, our method can be applied in the case of feedbacks with no growth assumption at the origin, and when LaSalle's invariance principle cannot be applied due to the lack of compactness.
Słowa kluczowe
Rocznik
Tom
77
Numer
1
Strony
133-139
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-05-12
poprawiono
1997-12-01
Twórcy
  • Département de Mathématique, Université Louis Pasteur 7, rue René Descartes 67084 Strasbourg Cedex, France
Bibliografia
  • [1] Aassila M., Nouvelle approche à la stabilisation forte des systèmes distribués, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997), 43-48.
  • [2] Aassila M. , A new approach to strong stabilization of distributed systems, Differential Integral Equations, to appear.
  • [3] Aassila M. , Strong asymptotic stability of isotropic elasticity systems with internal damping, Acta Sci. Math. (Szeged) 64 (1998), 3-8.
  • [4] Ball J. M., On the asymptotic behavior of generalized processes with applications to nonlinear evolution equations, J. Differential Equations 27 (1978), 224-265.
  • [5] Dafermos C. M., On the existence and asymptotic stability of solutions of the equations of linear thermoelasticity, Arch. Rational Mech. Anal. 29 (1968), 241-271.
  • [6] R. Dautray et J.-L. Lions, Analyse mathématique et calcul numérique pour les sciences et les techniques, Vol. 1, Masson, 1987.
  • [7] Muñoz Rivera J. E., Energy decay rates in linear thermoelasticity, Funkcial. Ekvac. 35 (1992), 19-30.
  • [11] Ouazza M., Estimation d'énergie et résultats de contrôlabilité pour certains systèmes couplés, PhD thesis, Université de Strasbourg, June 1996.
  • [12] Slemrod M., Global existence, uniqueness and asymptotic stability of classical smooth solutions in one dimensional nonlinear thermoelasticity, Arch. Rational Mech. Anal. 76 (1981), 97-133.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv77z1p133bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.